# SDR 20000605SH024

- Difficulty date: January 27, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 614764021
- Part serial: 327
- Condition: Intermittent
- Location: Cockpit
- Part time: 158 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER INDICATOR INOPERATIVE.  NR NEEDLE DROPS OFF TO 250 RPM INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
